MAUDE Adverse Event Report: GYRUS ACMI, INC UROPASS AS 11/13FR X 46 CM 5/BX

GYRUS ACMI, INC UROPASS AS 11/13FR X 46 CM 5/BX
Model Number 61146BX
Medical Device Problem Codes Structural Problem (2506); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer provided photos of the subject device for evaluation.The subject device is being shipped from (b)(6) to united states legal manufacturer for evaluation.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
As reported, the user found the shape of the dilator tip end abnormal, it has straight section however, the subject device has a little diagonal cross section.As the user felt resistance when inserting the uropass on the procedure, it took it out from the patient body and checked this abnormality.The issue found during a therapeutic rirs (retrograde intrarenal surgery) procedure.The subject device was not used on the procedure.The intended procedure was completed using the same set of equipment with no injury or harm to the patient.There was no user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on device return investigation and sbc (service business center) evaluation.The customer reported that tip of a uropass dilator was abnormal.The device was then returned to olympus for evaluation.The device was returned in a plastic bag.The device was not returned with any of the original packaging, the device lot was unable to be determined.The device was curved when examined, this was likely caused by the small bag that the device was returned in.The device was removed and inspected for damage and use.The inner and outer sheaths had some unknown residue on them.The inner sheath tip was examined for the abnormalities and it was confirmed the sheath tip was not smooth.The tip appeared to have been broken off slightly giving it an abnormal finish.There were no fragments of the tip noted by the customer or returned to olympus.The rest of the device was inspected for damaged and there were no other abnormalities discovered other than the tip.A dhr (device history record) review was unable to be performed as the lot number was not available.The oem (original equipment manufacturer ) was unable to provide any investigation report due the lot number was unknown.Olympus will continue to monitor the field performance of this device.

Brand Name
UROPASS AS 11/13FR X 46 CM 5/BX
Common Device Name
UROPASS
Manufacturer (Section D)
GYRUS ACMI, INC
9600 louisiana ave n
brooklyn park MN 55445
Manufacturer Contact
kenneth pittman
118 turnpike road
southborough, MA 01772
9013785969
MDR Report Key12509457
Report Number3003790304-2021-00144
Device Sequence Number4094655
Product Code KNY
UDI-Device Identifier00821925035379
UDI-Public00821925035379
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61146BX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose